# SDR USAABB06079

- Difficulty date: October 18, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 40,540 hours, 16,616 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, 4R EMERGENCY EXIT LIGHT FOUND INOPERATIVE. MAINTENANCE REPLACED THE BATTERY AND CHARGER.
